MathSciNet Relay Station
MathSciNet bibliographic data
MR1429043 94B15 (11H06)
Pless, Vera; Solé, Patrick; Qian, Zhongqiang Cyclic self-dual $Z_4$-codes. With an appendix by Pieter Moree. Finite Fields Appl. 3 (1997), no. 1, 48–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement